# SDR SIMA2018121211006

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 34,680 hours, 30,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 85707
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12C UPPER EMERGENCY EXIT SIGN INOP-C/A-T/S PER WM 33-50-50 REMOVED AND REPLACED #3 EMERGENCY BATTERY AND CHARGER IAW W/C 33-700-19 NO FIX, FURTHER T/S RAR #5 INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPC GOOD NO DEFECTS NOTED AT THIS TIME END. BATTERY CHARGER ASSY P/N 11-0049 S/N 13111
